PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A Bombieri–Vinogradov-type theorem for moduli with small radical

Volume 211 / 2023

Stephan Baier, Sudhir Pujahari Acta Arithmetica 211 (2023), 173-184 MSC: Primary 11N13; Secondary 11N36. DOI: 10.4064/aa221211-1-9 Published online: 31 October 2023


In this article, we extend our recent work on a Bombieri–Vinogradov-type theorem for sparse sets of prime powers $p^N\leqslant x^{1/4-\varepsilon }$ with $p\leqslant (\log x)^C$ to sparse sets of moduli $s\leqslant x^{1/3-\varepsilon }$ with radical rad$(s)\leqslant x^{9/40}$. To derive our result, we combine our previous method with a Bombieri–Vinogradov-type theorem for general moduli $s\leqslant x^{9/40}$ obtained by Roger Baker.


Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image